# SDR HEER20160929284

- Difficulty date: September 29, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- Aircraft time: 14,416 hours
- Engine: Allsn 250C47B
- Engine time: 6,018 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWH141042
- Condition: Spalled
- Location: Nr 5
- Part time: 1,168 hours
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 9-10-16 DUE TO NR 5 BEARING UPGRADE.  THE NR 5 BEARING EXHIBITS SPALLING AT OUTER RACE SPLIT.  REPLACED WITH NEW NR 5 BEARING.
